# SDR CA040415004

- Difficulty date: April 8, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 25,674 hours
- Engine: Rroyce DART5342
- Propeller: Rotol R2124304
- System (JASC): 2730 · Elevator Control System
- Part: Bellcrank
- Part number: 298G3096
- Condition: Cracked
- Location: Elevator Control
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON PREFLIGHT INSPECTION, WHEN CHECKING ELEVATOR PLAY, EXCESSIVE MOVEMENT REVEALED THE ELEVATOR CONTROL BELLCRANK PRIMARY ATTACH LUG WAS CRACKED THROUGH AND ROD END WAS BEING RETAINED BY OVERSIZED SECONDARY LUG RESULTING IN A DECREASE OF TRAVEL ON STARBOARD ELEVATOR AND SUBSTANTIALLY INCREASED FREE PLAY. THE ELEVATOR ACTUATOR ROD WAS RETAINED BY THE RESTRICTING BRACKET, INTRODUCED BY MANDATORY MODIFICATION 2449/SB27-33. THERE IS NO REPORT OF THE AIRCRAFT RECENTLY EXPERIENCING ANY GUST LOADS TO THE ELEVATORS.
